# SDR A6WA202111217960

- Difficulty date: November 1, 2021
- Submitted: November 12, 2021
- Operation: Air carrier
- Aircraft: N432AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7257
- Aircraft time: 46,934 hours, 45,528 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Skin
- Part number: 601R35005
- Part serial: NSN
- Condition: Dented
- Location: Fs 625
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT ON AFT FUSELAGE SKIN AT FS625.3 - FS640.00 AND S25R - S26R.   ***AIRCRAFT REMOVED FROM SERVICE***  HAND DRESSED DENT ON AFT FUSELAGE SKIN AT FS625.3 - FS640.00 AND S25R - S26R DENT DIMENSIONS P1- L = 1.200Ï¿½ X W = 0.900Ï¿½X D = 0.006Ï¿½. PERFORMED HFEC WITH NO INDICATIONS. RESTORED PROTECTIVE FINISH. ALL WORK WITHIN LIMITS WAS PERFORMED IAW ASAP EA # AWAC -CRJ253-01706 REV IR DATED 11/4/2021. WORK PERFORMED UNDER AERSALE WORK ORDER  003472, CARD NO. 20018, TT: 46934 TC: 45528.
